# SDR AT0000317

- Difficulty date: June 27, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A90052
- Part serial: 21691WA7960
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMERGENCY LIGHTS AT AFT GALLEY WILL NOT ILLUMINATE.          CORRECTIVE ACTION:   REMOVED AND REPLACED AFT BATTERY AND BATTERY CHARGER.   IAW B737 MM 33-51-81.
